# SDR SWAA2024121777281

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 7,702 hours, 3,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP<[01] FOUND FLASHLIGHT NOT STOWED PROPERLY; RESECURED FLASHLIGHT. OPS CHECK GOOD WORK DONE PER AMM 25-64-00. THIS CLEARS MEL 25-64-02A SP-1B. PLACARDS REMOVED.
